# SDR VNAA0311003

- Difficulty date: November 11, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 21,924 hours, 19,284 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870004MODB
- Part serial: 89
- Condition: Failed
- Location: Mlg
- Part time: 11,299 hours, 482 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW FELT A VIBRATION AND RETURNED TO YUL.  MAINTENANCE INSPECTED AND FOUND THE FORWARD NOSE LANDING GEAR DOOR LATCHED OPEN.  MAINTENANCE THEN REPLACED THE PSEU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
